# SDR FDEA202408061091

- Difficulty date: August 6, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N101FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42706
- Aircraft time: 21,338 hours, 8,662 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MAIN CARGO DOOR EICAS MESSAGE AND CARGO DOORS LIGHT  ILLUMINATED AT CRUISE FL350 TIME 0051Z. ALSO HAD  RISING CABIN PRESSURE. RAN QRH AND DESCENDED TO  10,000 FEET PER QRH. AFTER LEVELING AT 10,000 FEET,  EICAS MESSAGE AND CARGO DOORS LIGHT EXTINGUISHED  AFTER APPROXIMATELY 2 MINUTES. DIVERT TO KIND  UNEVENTFUL. DECLARED EMERGENCY.  EMERGENCY DECLARED  VERBAL DEBRIEF FROM CREW: AT FL 35,000 CABIN  ALTITUDE SET TO 4,500FT AND IT ROSE TO 9,500FT.  CABIN PRESSURIZATION AUTO 1 WAS IN USE DURING THIS.    VISUALLY VERIFIED ALL DOOR LATCH CAMS LOCKED IN THE  CLOSED POSITION.    PROCEEDED TO MOVE THE UNLOCK SWITCH TO THE MAIN  CARGO DOOR LATCH CAMS AND THE SWITCH WAS  UNRESPONSIVE. THEN PROCEEDED TO ACTUATE THE SWITCH  TO THE LOCKED POSITION AND AUDIBLY HEARD THE MAIN  CARGO DOOR MOTOR ACTUATE FOR 1 SECOND. PROCEEDED TO  THEN MOVE THE SWITCH TO THE UNLOCK POSITION AND THE  MAIN CARGO DOOR OPERATED NORMALLY.    VISUALLY INSPECTED MAIN CARGO  DOOR LATCH CAMS, LATCHES AND SENSORS. NO DEFECTS  NOTED.    TROUBLESHOT PER B767 FIM 52-90-20-00 AND AMM  52-71-09-2 STEP 8 & 9. OPS CHECKED MULTIPLE TIMES,  OPS CHECK GOOD. A/C OKAY FOR SERVICE.
